Couldn't find what you looking for?

TRY OUR SEARCH!

Hi my name's Megan i am 16 years old Im not over weigh or too skiny i think im 6 stone?. So iv had the 'DEPO' injection 4 times before and I have been fine from them with no complication, I always wate 2 weeks before I get the injection re-done. The only reason I started these injections wasn't for contraception but because i suffer bad heavy painful periods and when your on the injection you don't have periods. Anyway's I had a few months break from my 'DEPO' I had it re-done in May. Every thing was fine untill the injection finished in August, I started to bleed straight away and painful heavy bleeding so I thought ill leave it for a couple of weeks but the bleeding didn't stop and i have now been bleeding for 8 months none stop!

I have been too the doctors two times about this but he hasn't referred me to anyone to do an examination, instead both times he has fobbed me off with pills called 'Norethisterone' Three months dosage at a time and have too take two pills a day, but he told me too take a week off every month and my cycle will start to get back to normal, but the thing is if I do stop taking the pills and allow a period I am in realy bad pain and can't move because of the pain pluss no matter how much padding and how often I change my tampons the bleedng is so heavy it will get every where which would meen me taking a week of school every month and i can't afford too do that. I am really worried and I don't know if anyone has had the same problem especially at my age? My mum and dad don't know if I should go back too the doctors or a clinic or a gynecologist or hospital? i know my body and i know some thing is not right and im worried about it being cervical cancer because i didnt have the vaccinaton, or if what ever it is will stop me from having children in my future? Please help if you have any info or any ideas on what i should be doing or where i should be going and seeing:-)

Loading...

I would have them do a Vaginal Ultra sound and look at your uterus lining! I say Its built up and shedding! They can give you pills to shed it and you should have normal periods again! The hormones may also just be all outta wack from the depo too! You need to be checked out all over! Good Luck! 

Reply

Loading...


Thank you! That does sound like that's what it could be:-), Since I wrote this I have been back to the doctors and he just gave me the 'pill' so I stopped taking the 'Norethisterone' the same day and started with the 'pill' straight away but after 2 days of the 'pill' I started to bleed again so I wen't back onto 'Norethisterone'. I have ran out of my tablets now so I have mad an appointment but with a woman doctor and hopefully she will do some thing about it. When my doctor put me on the pill I was really upset because I had been bleeding for 9 month at that time and he said take the pill for 3 months and if no change we will get you examined so the fact that he won't do nothing about 9 months of bleeding but a year of it is a cause of concern really wound me up, I think that the first time I went he should of got me examined and see what the problem was then treat it instead of giving me pills that don't fix what ever's wrong but just covers it up. My other symptoms are bloating I look 17 weeks pregnant most of the time, My wee has a weird smell like bacon or something, I get these sharp sudden feelings at each side of my hips like some one is poking me, I don't know if this is related but for about a year and a half iv been having weird eating habits where ill be hungry all the time and eat loads for about 3 month then its like over night I will of lost my appetite and get full really easy and not feel hungry atall I eat because I know my body needs it and this will last for a month maybe a little more and then ill eat loads again so I put loads of weight on then lose it. I think I have IBS also so that's extra pain and hassle and Iv been having strange bowel movements I haven't told the doctors these other symptoms because I didn't think they were important but I guess every thing in my body if not functioning properly will effect other parts:-) And yeah I do have bad mood swings like I am bipolar or something haha but thank you I would of never of thought of some thing so simple!:-)
Reply

Loading...